EconPapers    
Economics at your fingertips  
 

On a Curious q-Hypergeometric Identity

María José Cantero () and Arieh Iserles ()
Additional contact information
María José Cantero: Universidad de Zaragoza
Arieh Iserles: University of Cambridge

Chapter Chapter 8 in Nonlinear Analysis, 2012, pp 121-126 from Springer

Abstract: Abstract In this paper, we examine the limiting behavior of solutions to an infinite set of recursions involving q-factorial terms as q→1. The underlying problem is sensitive to small perturbations and the very existence of a limit, to say nothing of its precise form, is surprising. We determine it by showing that the task at hand is equivalent to the convergence of one set of orthogonal polynomials on the unit circle to another such set, Geronimus polynomials, as q→1.

Keywords: Hypergeometric identity; Orthogonal polynomials; OPUC; Geronimus polynomials; 42C05; 16A60; 30D05 (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-3498-6_8

Ordering information: This item can be ordered from
http://www.springer.com/9781461434986

DOI: 10.1007/978-1-4614-3498-6_8

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-3498-6_8